# SDR 95ZZZW324

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Condition: Weak
- Location: Eel Lights
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT BY CREW, FOUND EMERGENCY LIGHTS DIM.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPS CHECK GOOD IAW MM 33-50.
